Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain in nose, ears, gums. Opiate addict. Infection from insufflation of the drug?

I am experiencing 10 on a scale of 1-10 in intensity of pain. The pain is in my nose ears and gums. I am an opiate addict and suspect the pain is coming from some sort of infection from insuffulation of the drug. When I am not on opiates the pain obviously increases greatly but at this point even after large doses of the drug the pain is only numbed. I need to find the root of the problem and how to fix it instead of just continually dulling the pain for short periods
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

Pain in nose might be due to infection secondary to inflamed nasal mucosa caused by inhalation of opioid substance.

For ears, it might be referred pain from the nose via Eustachian tube.

You should consult Ear, Nose, throat specialist for expert examination and evaluation.

Meanwhile you should avoid further intake of opioid at least till your symptoms subside.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor